# SDR JJBA20210527027

- Difficulty date: May 27, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 53,228 hours, 33,675 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4161
- Condition: Inoperative
- Location: Mlg
- Part time: 15,745 hours, 12,116 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIR/GRD FAIL MESSAGE IN FLIGHT (WHEN GEAR WAS SELECTED DOWN MESSAGE APPEARED, THEY DID GET # GREEN DOWN AND LOCKED - MESSAGE STAYED ON UNTIL TOUCHDOWN). REMOVED AND REPLACED UPPER AND LOWER WOW SWITCH ON LH GEAR. R&R LGEU. OPS CECK SAT. NO FAULT NOTED. ALSO HOOK UP PROX SWITCH BOX AND PERFORMED GEAR SWINGS. NO FAULT NOTED.
